Open Access
FALL 2013 A system of nonlinear Volterra equations with blow-up solutions
C.M. Kirk, W.E. Olmstead, C.A. Roberts
J. Integral Equations Applications 25(3): 377-393 (FALL 2013). DOI: 10.1216/JIE-2013-25-3-377


A pair of coupled nonlinear Volterra equations are examined for solutions that can have either global or blow-up behavior. The results represent an extension of the work in [{\bf8}], where the analysis was restricted to cases in which the integral equations had identical kernels. Sufficient conditions are provided for global solutions as well as for blow-up solutions. In the case of blow-up solutions, bounds on the blow-up time are derived. To demonstrate the applicability of the results, two examples are analyzed.


Download Citation

C.M. Kirk. W.E. Olmstead. C.A. Roberts. "A system of nonlinear Volterra equations with blow-up solutions." J. Integral Equations Applications 25 (3) 377 - 393, FALL 2013.


Published: FALL 2013
First available in Project Euclid: 16 December 2013

zbMATH: 1295.45005
MathSciNet: MR3161618
Digital Object Identifier: 10.1216/JIE-2013-25-3-377

Rights: Copyright © 2013 Rocky Mountain Mathematics Consortium

Vol.25 • No. 3 • FALL 2013
Back to Top